A 38-year-old member asked:
What's to be expected? might two 150mg doses of fluconazole medicine cause liver problems?
1 doctor answer • 2 doctors weighed in
Gastroenterology 37 years experience
Possible: Almost any medication can cause liver problems if a person has sensitivity to its ingredients. Hepatotoxicity is associated with fluconazole, more so if a person also consumes alcohol at the same time.
Created for people with ongoing healthcare needs but benefits everyone.
5.2k viewsReviewed >2 years ago
Last updated Nov 4, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.